# SDR TWAA9906601

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERHEAD COACH EMERGENCY LIGHTS WERE DIM.  REPLACED THE POWER SUPPLY FOR FORWARD OVERHEAD LIGHTS, AND SECURED THE GROUND STUD FOR LIGHT AT ROW 8.  CHECK-C 6-17-98 STL.
